CureZone   Log On   Join
Re: HELP. Took GSE and now am super nauseous, vomiting mucus.
 
best123 Views: 14,873
Published: 11 years ago
 
This is a reply to # 1,607,558

Re: HELP. Took GSE and now am super nauseous, vomiting mucus.


...sounds like you have systemic candida. The white tongue is thrush, or candida coating. When you first swallowed the GSE, you probably did...like a previous CZer said..had a massive dieoff reaction, AKA herxing. Your stomach may be loaded with candida and when you drank the GSE, you killed a load of it and the candida dumped it's toxins all at once. Candida gets anywhere and can be everywhere. It varies from person to person, but it definitely can be in your stomach. Another great anti-fungal is Oregano oil. It's super strong, so I put about 4 drops in a veg cap and drink it down with water so I don't have to taste it...you'll taste it when you burp though. Stay w/ the GSE, just go with a lesser amount and build up to it.

BEST
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

3.188 sec, (1)